# SDR QXEA021060

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 1,392 hours, 1,118 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 9752661
- Part serial: 0085
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,392 hours, 1,118 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI- GEAR DISAGREE WARNING WITH ALL UP INDICATIONS.  DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL.  PERFORMED EMERGENCY CHECKLIST AND GEAR DEPLOYED MANUALLY.  AIRCRAFT LANDED WITHOUT INCIDENT AND AIRCRAFT WAS TOWED TO THE GATE.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
